Publication
Title
A queueing based traffic flow model
Author
Language
English
Source (journal)
Transportation research: part D: transport and environment. - Oxford
Publication
Oxford : 2000
ISSN
1361-9209
Volume/pages
5:2(2000), p. 121-135
ISI
000085278100003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 19.07.2017
To cite this reference